# SDR SWAA2025020584462

- Difficulty date: January 8, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Collapsed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN 2024-780336 <[01].  REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM: 51-40-02 AND SRM 51-10-02 STEP 9; AND DWG: 141A8380 SHEET:15. REV:-; SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
